| Catalog Number |
468-450 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Anxiety (2328)
| Date of Event |
10/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported "saline implant rupture" and "ruptured and found to have a small hole in the anterior shell".Healthcare professional later reported "textured".This record is for the right side.The device was explanted and replaced.The device will be returned.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ deflation: observed an opening through microscopic inspection assessed as unidentified (tear) opening also observed broken device assessed as surgical damage and missing piece of shell assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.¿ anxiety-product/procedure: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (creases and broken of plug strap) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "saline implant rupture" and "ruptured and found to have a small hole in the anterior shell".Healthcare professional later reported "textured".This record is for the right side.The device was explanted and replaced.